# SDR DALA2017102807857

- Difficulty date: October 27, 2017
- Submitted: November 1, 2017
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 82,149 hours, 38,007 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1300-1400
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 1300 - 1400, LBL 24 CARGO TRACK CORRODED. REPLACED THE CARGO TRACK IAW SRM 51-40-02, & DWG 146N1006, REV E.
